# SDR AMTA200700374

- Difficulty date: August 4, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Engine: Cfmint CFM567B2US
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A AFT RIGHT J/S FLASHLIGHT BATTERY LOW.  REMOVED AND REPLACED BATTERY AS REQUIRED.  OPS CHECK GOOD.  (K)
